It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





I can recommend a good web site......

I can recommend a good web site......

[ Back to Messages ]

Message

Posted by Lorna on October 19, 2000 at 02:38:48:

In Reply to: provigil? need your advice/ experiences! posted by nicole on October 18, 2000 at 13:42:50:

that might be beneficial to you, and someone there may be able to answer your question about the medication you're taking. Here is the address, you'll need to log in first with a name and password:
http://www.adaa.org/consumerresources/login.cfm

: hello,
: i'm new to this board. i have depression, for which i take 45mg remeron nightly. a significant component of my depression is fatigue during the day, and insomnia at night. the remeron is helping me sleep at night, but i am still having problems with fatigue during the day. i started taking provigil yesterday, it is a new class of stimulants (not controlled), and is often used for narcolepsy. my psychiatrist thought it might help with fatigue and improve my concentration. here is my problem: both yesterday and today, 1 hr after taking it, i began feeling quite woozy, disconnected, as though my mind just isn't working clearly. i found that yesterday that effect went away about 5 hrs after i took it, and i then felt what i was supposed to feel: awake, and aware-- pretty much normal. i have only been taking 100mg/day, my doc prescribed 200mg/day. does anyone have experience with this med? does this response go away after you take it for a week or so?? thanks so much.
: nicole




Follow Ups




All times are GMT -7. The time now is 05:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!